Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of algebraic minimal surfaces for an arbitrary puncture set


Author: Katsuhiro Moriya
Journal: Proc. Amer. Math. Soc. 131 (2003), 303-307
MSC (2000): Primary 53A10
DOI: https://doi.org/10.1090/S0002-9939-02-06670-4
Published electronically: June 12, 2002
MathSciNet review: 1929050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We will show that any punctured Riemann surface can be conformally immersed into a Euclidean $3$-space as a branched complete minimal surface of finite total curvature called an algebraic minimal surface.


References [Enhancements On Off] (What's this?)

  • 1. K. Moriya, On a variety of algebraic minimal surfaces in Euclidean $4$-space, Tokyo J. Math. 21 (1998), no. 1, 121-134. MR 99h:53010
  • 2. -, Deformations of complete minimal surfaces of genus one with one end and finite total curvature, preprint.
  • 3. K. Yang, Complete minimal surfaces of finite total curvature, Kluwer Academic Publishers Group, Dordrecht, 1994. MR 96d:53009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53A10

Retrieve articles in all journals with MSC (2000): 53A10


Additional Information

Katsuhiro Moriya
Affiliation: Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki, 305-8571, Japan
Email: moriya@math.tsukuba.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-02-06670-4
Keywords: Minimal surface, Riemann surface, puncture set
Received by editor(s): February 17, 2000
Received by editor(s) in revised form: August 16, 2001
Published electronically: June 12, 2002
Communicated by: Bennett Chow
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society